advertisement
Question
Posted by: Very Worried | 2004/01/05

Irregular Periods and the Pill

Hi
I am 22 years old and have been on the pill for 7 years now. I have been sexually active with my partner for about 5 years.
PROBLEM: I recently started experiencing light bleeding (or periods) either weekly or fornightly. I have no pain, but it is concerning. Do you perhaps know what the cause of this could be or do you recommend I see a gynae?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could have a problem with the cervix or uterus and should see a gynaecologist for a pap smear and internal examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement